# SDR 96FDEA00475

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Gouged
- Location: Rt Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0141).  F/O'S NR 3 WINDOW IS DAMAGED BEYOND LIMITS, GOUGED.  *** S/D ***  COMING.
